# SDR CALA2021070901054

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 68,004 hours, 24,622 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 PDA 3 #3 TIRE HAS MISSING CHUNK, WILL TO C/W AMM 05-51-54, AND REPLACE TIRE. ACTIVITIES ACCOMPLISHED INSPECTION REF: MM 05-51-54.  CHUNK MEASURES 1/8" DEEP AND 3/4" ROUND.  NO DAMAGE NOTED.  LOG PAGE 6613853 FOR TIRE CHANGE.
